The Exterior Derivation and the Orders of Differential Forms on Contractible Algebras.
Mathematische Annalen, Tome 243 (1979), pp. 31-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Complex of Differential Forms, Formal Algebra, Poincare Lemma, Contractible Algebras
@article{MAN_1979__243_182798,
author = {Shuzo Izumi},
title = {The {Exterior} {Derivation} and the {Orders} of {Differential} {Forms} on {Contractible} {Algebras.}},
journal = {Mathematische Annalen},
pages = {31--36},
year = {1979},
volume = {243},
zbl = {0397.58001},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__243_182798/}
}
Shuzo Izumi. The Exterior Derivation and the Orders of Differential Forms on Contractible Algebras.. Mathematische Annalen, Tome 243 (1979), pp. 31-36. http://geodesic.mathdoc.fr/item/MAN_1979__243_182798/